Document Type

Article

Publication Date

1-1-2001

Publication Title

European Journal of Combinatorics

Abstract

We present a new direct proof of the Folkman-Lawrence topological representation theorem for oriented matroids of rank 3. © 2001 Academic Press.

Volume

22

Issue

5

First Page

601

Last Page

615

DOI

10.1006/eujc.2000.0482

ISSN

01956698

Comments

Archived as published.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 16
  • Usage
    • Downloads: 43
    • Abstract Views: 5
  • Captures
    • Readers: 4
see details

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.